Yıl 2018, Cilt 22, Sayı 6, Sayfalar 1651 - 1658 2018-12-01

Description of Maximally Dissipative Quasi-Differential Operators for First Order

PEMBE IPEK AL [1]

87 216

In this work, the general form of maximally dissipative extensions of the minimal operator generated by first order linear symmetric quasi-differential expression in the weighted Hilbert space of vector-functions at right semi-infinite interval has been found. Later on, geometry of spectrum of these extensions is investigated.

deficiency indices, space of boundary values, dissipative operator
  • Referans1 V. I. Gorbachuk and M. I. Gorbachuk, “Boundary value problems for operator differential equations, ”Kluwer, Dordrecht, 1999.
  • Referans2 J. Von Neumann, “Allgemeine eigenwerttheorie hermitescher funktionaloperatoren,” Math. Ann., vol. 102, pp. 49-131, 1929.
  • Referans3 C. Fischbacher, “On the Theory of Dissipative Extensions,” PhD Thesis, University of Kent School of Mathematics, Statistic and Actuarial Science, Canterbury, 2017.
  • Referans4 B. Sz.-Nagy and C. Foias, “Analyse harmonique des operateurs de L’ espace de Hilbert,” Masson, Paris and Akad Kiodo, Budapest, 1997 (English transl, North-Holland, Amesterdam and Akad Kiado, Budapest: 1970).
  • Referans5 F. S. Rofe-Beketov and A. M. Kholkin, “Spectral analysis of differential operators.,” World Scientific Monograph Series in Mathematics, vol. 7, 2005.
  • Referans6 L. Hörmander, “On the theory of general partial differential operators,” Acta Mathematica, vol. 94, pp. 161-248, 1955.
Birincil Dil en
Konular Matematik
Yayımlanma Tarihi December 2018
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-6111-1121
Yazar: PEMBE IPEK AL (Sorumlu Yazar)
Kurum: KARADENİZ TEKNİK ÜNİVERSİTESİ, FEN BİLİMLERİ ENSTİTÜSÜ
Ülke: Turkey


Bibtex @araştırma makalesi { saufenbilder407581, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya Üniversitesi}, year = {2018}, volume = {22}, pages = {1651 - 1658}, doi = {10.16984/saufenbilder.407581}, title = {Description of Maximally Dissipative Quasi-Differential Operators for First Order}, key = {cite}, author = {IPEK AL, PEMBE} }
APA IPEK AL, P . (2018). Description of Maximally Dissipative Quasi-Differential Operators for First Order. Sakarya University Journal of Science, 22 (6), 1651-1658. DOI: 10.16984/saufenbilder.407581
MLA IPEK AL, P . "Description of Maximally Dissipative Quasi-Differential Operators for First Order". Sakarya University Journal of Science 22 (2018): 1651-1658 <http://www.saujs.sakarya.edu.tr/issue/31266/407581>
Chicago IPEK AL, P . "Description of Maximally Dissipative Quasi-Differential Operators for First Order". Sakarya University Journal of Science 22 (2018): 1651-1658
RIS TY - JOUR T1 - Description of Maximally Dissipative Quasi-Differential Operators for First Order AU - PEMBE IPEK AL Y1 - 2018 PY - 2018 N1 - doi: 10.16984/saufenbilder.407581 DO - 10.16984/saufenbilder.407581 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 1651 EP - 1658 VL - 22 IS - 6 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.407581 UR - http://dx.doi.org/10.16984/saufenbilder.407581 Y2 - 2018 ER -
EndNote %0 Sakarya University Journal of Science Description of Maximally Dissipative Quasi-Differential Operators for First Order %A PEMBE IPEK AL %T Description of Maximally Dissipative Quasi-Differential Operators for First Order %D 2018 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 22 %N 6 %R doi: 10.16984/saufenbilder.407581 %U 10.16984/saufenbilder.407581
ISNAD IPEK AL, PEMBE . "Description of Maximally Dissipative Quasi-Differential Operators for First Order". Sakarya University Journal of Science 22 / 6 (Aralık 2018): 1651-1658. http://dx.doi.org/10.16984/saufenbilder.407581